# SDR CA150616005

- Difficulty date: June 12, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bombdr BD7001A11
- System (JASC): 2300 · Communications System
- Part: Converter
- Part number: 100201021943
- Condition: Burned
- Part time: 6 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) CIRCUIT BREAKER WAS TRIPPED.  UPON INSPECTION, THE FREQUENCY CONVERTER BOX WAS FOUND BURNT.  A CONTAINMENT PLAN HAS BEEN PUT IN PLACE.
